# SDR AUS20020076

- Difficulty date: January 16, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc IO360A1G6
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Stuck
- Location: Fuel Quantity
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, N
- Precautionary procedure: O

## Discrepancy

(AUS) RT FUEL SENSOR JAMMED IN HALF FULL POSITION.  ERRONEOUS FUEL INDICATIONS ALLOWED RT FUEL TANK TO BE LOW ON FUEL RESULTING IN RT ENGINE POWER LOSS.
